# SDR IPXA2017051517139

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 17,707 hours, 11,330 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Rib
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC545028-01-1-435 FOUND DAMAGE TO NR 1 ENG RT FAN COWL AFT HINGE CONSISTING OF CHAFING ON FWD SUPPORT RIB MEASURING .750 LONG X .062 DEEP. AFT SUPPORT RIB MEASURING .250 LONG X .0625  DEEP. ACCOMPLISHED INTERIM REPAIR IAW EO -7110-64275-A.
